Alert archive / Kansas / Wind Advisories in 2005
Wind Advisory 6, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Nov 14, 2005, 3:53 AM CST for 26 counties in Kansas. It took effect at Nov 15, 2005, 12:00 AM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 3:53 AM CST (09:53 UTC)
- In effect from
- Nov 15, 2005, 12:00 AM CST
- Expired
- Nov 15, 2005, 7:18 PM CST
- In force
- 19 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2743 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 140953 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 353 AM CST MON NOV 14 2005 ...STRONG GUSTY WINDS POSSIBLE TONIGHT FOR CENTRAL AND SOUTH CENTRAL KANSAS.. .A STRONG CANADIAN COLD FRONT WILL PLUNGE SOUTH ACROSS MOST OF KANSAS TONIGHT AND EARLY TUESDAY, PRODUCING GUSTY WINDS IN ITS WAKE. SCATTERED LIGHT RAIN IS POSSIBLE AFTER ITS PASSAGE, WIT SOME FLURRIES POSSIBLE IN CENTRAL KANSAS, COMBINED WITH NORTH WINDS OF 30 TO 45 MPH. KSZ032-033-047>052-067-068-082-083-091-141800- /O.NEW.KICT.WI.Y.0006.051115T0600Z-051115T1800Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-KINGMAN-SEDGWICK-HARPER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...KINGMAN...WICHITA...ANTHONY...HARPER 353 AM CST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. NORTH WINDS WILL INCREASE RAPIDLY AFTER A STRONG FRONTAL PASSAGE MOVES THROUGH THE AREA. WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE AFTER MIDNIGHT INTO EARLY TUESDAY. THE HIGH WINDS SHOULD START TO SLACKEN BY TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ053-069>072-092>096-098>100-141800- /O.NEW.KICT.WI.Y.0006.051115T0600Z-051115T1800Z/ CHASE-BUTLER-GREENWOOD-WOODSON-ALLEN-SUMNER-COWLEY-ELK-WILSON- NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...COTTONWOOD FALLS...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...IOLA...WELLINGTON...WINFIELD... ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN... COFFEYVILLE...INDEPENDENCE...PARSONS 353 AM CST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST TUESDAY. NORTH WINDS WILL INCREASE RAPIDLY AFTER A STRONG FRONTAL PASSAGE MOVES THROUGH THE AREA EARLY TUESDAY. WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE AFTER 3 AM AND DEFINATELY BY SUNRISE TUESDAY. THE HIGH WINDS SHOULD START TO SLACKEN BY TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KETCHAM
7 follow-up statements
000 WWUS73 KICT 141710 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1110 AM CST MON NOV 14 2005 ...STRONG COLD FRONT WILL PLOW THROUGH CENTRAL AND SOUTHEAST KANSAS TONIGHT AND TUESDAY.. .GUSTY WINDS OF 25 TO 40 MPH WILL BE POSSIBLE BEHIND THE FRONT TONIGHT AND TUESDAY WITH POSSIBLE GUSTS TO 50 MPH. KSZ032-033-047>053-067>069-082-083-091>093-150115- /O.EXT.KICT.WI.Y.0006.051115T0600Z-051115T2300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 1110 AM CST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM CST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE RAPIDLY AFTER A STRONG FRONTAL PASSAGE MOVES THROUGH THE AREA. WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE AFTER MIDNIGHT INTO EARLY TUESDAY. THE HIGH WIND SPEEDS SHOULD START TO SLACKEN BY LATE TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ070>072-094>096-098>100-150115- /O.EXT.KICT.WI.Y.0006.051115T1200Z-051115T2300Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 1110 AM CST MON NOV 14 2005 ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 5 PM CST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM TO 5 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE RAPIDLY AFTER A STRONG FRONTAL PASSAGE MOVES THROUGH TUESDAY MORNING. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE. THE HIGH WIND SPEEDS SHOULD START TO SLACKEN BY LATE TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ COX
000 WWUS73 KICT 142048 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 248 PM CST MON NOV 14 2005 ...STRONG COLD FRONT WILL PLOW THROUGH CENTRAL AND SOUTHEAST KANSAS TONIGHT AND TUESDAY.. .GUSTY WINDS OF 25 TO 40 MPH WILL BE POSSIBLE BEHIND THE FRONT TONIGHT AND TUESDAY WITH POSSIBLE GUSTS TO 50 MPH. KSZ032-033-047>053-067-068-142200- /O.CAN.KICT.WI.Y.0006.051115T0600Z-051115T2300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON 248 PM CST MON NOV 14 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELED THE WIND ADVISORY. THE WIND ADVISORY WILL BE REPLACED BY A WINTER WEATHER ADVISORY FOR LATE TONIGHT THROUGH TUESDAY AFTERNOON. $$ KSZ069-082-083-091>093-150500- /O.UPG.KICT.WI.Y.0006.051115T0600Z-051115T2300Z/ /O.NEW.KICT.HW.W.0001.051115T0600Z-051115T2300Z/ BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...KINGMAN... WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 248 PM CST MON NOV 14 2005 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM CST TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE RAPIDLY AFTER A STRONG COLD FRONT MOVES THROUGH THE AREA BETWEEN 4 AM AND 8 AM TUESDAY MORNING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS TO 50 TO 55 MPH WILL POSSIBLE BEFORE NOON. THE WIND SPEEDS WILL SLACKEN TO 30 TO 35 MPH DURING THE AFTERNOON BEFORE CALMING DOWN TO 15 TO 25 MPH BY EVENING. SOME SNOWFALL WILL ALSO BE POSSIBLE TUESDAY MORNING WHICH COULD REDUCE THE VISIBILITY AT TIMES. HOWEVER, LITTLE IF ANY ACCUMULATION IS EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH, OR GUSTS OF 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. $$ KSZ070>072-094>096-098>100-150500- /O.CON.KICT.WI.Y.0006.051115T1200Z-051115T2300Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 248 PM CST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE RAPIDLY AFTER A STRONG FRONTAL PASSAGE MOVES THROUGH TUESDAY MORNING. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH ARE POSSIBLE. THE HIGH WIND SPEEDS SHOULD START TO SLACKEN BY LATE TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ COX
000 WWUS73 KICT 150333 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 933 PM CST MON NOV 14 2005 ...STRONG COLD FRONT WILL PLOW THROUGH CENTRAL AND SOUTHEAST KANSAS TONIGHT AND TUESDAY.. .GUSTY WINDS OF 25 TO 40 MPH WILL BE POSSIBLE BEHIND THE FRONT TONIGHT AND TUESDAY WITH POSSIBLE GUSTS TO 50 MPH. KSZ069-082-083-091>093-151145- /O.CON.KICT.HW.W.0001.051115T0600Z-051115T2300Z/ BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...KINGMAN... WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 933 PM CST MON NOV 14 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM CST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE RAPIDLY AFTER A STRONG COLD FRONT MOVES THROUGH THE AREA BETWEEN 4 AM AND 8 AM TUESDAY MORNING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS TO 50 TO 55 MPH WILL POSSIBLE BEFORE NOON. THE WIND SPEEDS WILL SLACKEN TO 30 TO 35 MPH DURING THE AFTERNOON BEFORE CALMING DOWN TO 15 TO 25 MPH BY EVENING. SOME SNOWFALL WILL ALSO BE POSSIBLE TUESDAY MORNING WHICH COULD REDUCE THE VISIBILITY AT TIMES. HOWEVER... LITTLE IF ANY ACCUMULATION IS EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH... OR GUSTS OF 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. THEREFORE IT IS ADVISED THAT SUCH OBJECTS SUCH AS TRASH CANS AND OUTDOOR FURNITURE BE BROUGHT INSIDE OR SECURED. $$ KSZ070>072-094>096-098>100-151145- /O.CON.KICT.WI.Y.0006.051115T1200Z-051115T2300Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 933 PM CST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE RAPIDLY AFTER A STRONG FRONTAL PASSAGE MOVES THROUGH TUESDAY MORNING. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH ARE POSSIBLE. THE HIGH WIND SPEEDS SHOULD START TO SLACKEN BY LATE TUESDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED THAT SUCH OBJECTS SUCH AS TRASH CANS AND OUTDOOR FURNITURE BE BROUGHT INSIDE OR SECURED. $$ LAWSON
000 WWUS73 KICT 151011 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 411 AM CST TUE NOV 15 2005 ...GUSTY WINDS TO 50 MPH POSSIBLE THIS MORNING... .A STRONG COLD FRONT WILL PLOW THROUGH CENTRAL AND SOUTHEAST KANSAS THIS MORNING WITH STRONG GUSTY WINDS OF 25 TO 40 MPH POSSIBLE BEHIND THE FRONT LATER THIS MORNING WITH POSSIBLE GUSTS TO 50 MPH. KSZ069-082-083-091>093-151815- /O.CON.KICT.HW.W.0001.000000T0000Z-051115T2300Z/ BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...KINGMAN... WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 411 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE RAPIDLY AFTER A STRONG COLD FRONT MOVES THROUGH THE AREA EARLY THIS MORNING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS TO 50 TO 55 MPH WILL BE POSSIBLE BEFORE NOON. THE WIND SPEEDS WILL SLACKEN TO 30 TO 35 MPH DURING THE AFTERNOON BEFORE CALMING DOWN TO 15 TO 25 MPH BY EVENING. SOME LIGHT SNOWFALL WILL ALSO BE POSSIBLE THIS MORNING WHICH COULD REDUCE THE VISIBILITY AT TIMES. HOWEVER... LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH... OR GUSTS OF 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. THEREFORE IT IS ADVISED THAT SUCH OBJECTS SUCH AS TRASH CANS AND OUTDOOR FURNITURE BE BROUGHT INSIDE OR SECURED. $$ KSZ070>072-094>096-098>100-151815- /O.CON.KICT.WI.Y.0006.051115T1200Z-051115T2300Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 411 AM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL INCREASE RAPIDLY AFTER A STRONG FRONTAL PASSAGE MOVES THROUGH THE AREA LATER THIS MORNING. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH ARE POSSIBLE. THE HIGH WIND SPEEDS SHOULD START TO SLACKEN BY LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED THAT SUCH OBJECTS SUCH AS TRASH CANS AND OUTDOOR FURNITURE BE BROUGHT INSIDE OR SECURED. $$
000 WWUS73 KICT 151705 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1105 AM CST TUE NOV 15 2005 ...GUSTY WINDS TO 50 MPH POSSIBLE THIS MORNING... .A STRONG COLD FRONT WILL PLOW THROUGH CENTRAL AND SOUTHEAST KANSAS THIS MORNING WITH STRONG GUSTY WINDS OF 25 TO 40 MPH POSSIBLE BEHIND THE FRONT LATER THIS MORNING WITH POSSIBLE GUSTS TO 50 MPH. KSZ032-033-047>053-067-068-152300- /O.EXA.KICT.HW.W.0001.000000T0000Z-051115T2300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON 1105 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. THE STRONG AND GUSTY WINDS SHOULD GRADUALLY DIMINISH DURING THE AFTERNOON. AT TIMES...SUSTAINED WINDS WILL BE NEAR 40 MPH AND GUSTS TO NEAR 50 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH... OR GUSTS OF 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. THEREFORE IT IS ADVISED THAT SUCH OBJECTS SUCH AS TRASH CANS AND OUTDOOR FURNITURE BE BROUGHT INSIDE OR SECURED. $$ KSZ069-082-083-091>093-152300- /O.CON.KICT.HW.W.0001.000000T0000Z-051115T2300Z/ BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...EL DORADO...AUGUSTA...KINGMAN... WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 1105 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. THE STRONG AND GUSTY WINDS SHOULD GRADUALLY DIMINISH DURING THE AFTERNOON. AT TIMES...SUSTAINED WINDS WILL BE NEAR 40 MPH AND GUSTS TO NEAR 50 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH... OR GUSTS OF 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE. THEREFORE IT IS ADVISED THAT SUCH OBJECTS SUCH AS TRASH CANS AND OUTDOOR FURNITURE BE BROUGHT INSIDE OR SECURED. $$ KSZ070>072-094>096-098>100-152300- /O.CON.KICT.WI.Y.0006.000000T0000Z-051115T2300Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 1105 AM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED THAT SUCH OBJECTS SUCH AS TRASH CANS AND OUTDOOR FURNITURE BE BROUGHT INSIDE OR SECURED. $$ HOWERTON
000 WWUS73 KICT 152046 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 246 PM CST TUE NOV 15 2005 KSZ032-033-047>053-067>069-082-083-091>093-160300- /O.CAN.KICT.HW.W.0001.000000T0000Z-051115T2300Z/ /O.EXB.KICT.WI.Y.0006.000000T0000Z-051116T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD... ARKANSAS CITY 246 PM CST TUE NOV 15 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH, WITH GUSTS TO NEAR 45 MPH, WILL CONTINUE THROUGH THE EVENING HOURS. WINDS SHOULD SUBSIDE AFTER 9 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ070>072-094>096-098>100-160300- /O.EXT.KICT.WI.Y.0006.000000T0000Z-051116T0300Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 246 PM CST TUE NOV 15 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH, WITH GUSTS TO NEAR 40 MPH, WILL CONTINUE THROUGH THE EVENING HOURS. WINDS SHOULD SUBSIDE AFTER 9 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KLEINSASSER
000 WWUS73 KICT 160118 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 718 PM CST TUE NOV 15 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160230- /O.CAN.KICT.WI.Y.0006.000000T0000Z-051116T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 718 PM CST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELED THE WIND ADVISORY. WIND SPEEDS ACROSS THE AREA STARTED TO DECREASE AFTER SUNSET. THEREFORE THE WIND ADVISORY HAS BEEN CANCELED. $$ LAWSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Nov 14, 3:26 AM CST, 27 minutes earlier.
Area forecast discussion, Nov 14, 3:26 AM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 326 AM CST MON NOV 14 2005 .DISCUSSION... MAIN CONCERNS DURING THIS TIME IS PRECIP CHANCES TONIGHT AND STRONG WINDS AFTER THE FRONTAL PASSAGE EARLY TUE. TODAY-TONIGHT: RIDGE AXIS WILL SLOWLY MOVE TO THE EAST OF THE AREA EARLY TODAY, WITH SOME LOW LEVEL MOISTURE RETURN NOTED OVER ERN OK ON THE BACK SIDE OF THE RIDGE. SOME ISENTROPIC LIFT NOTED IN THE 295-300K LAYER ASSOCIATED WITH THIS MOISTURE RETURN ACROSS EXTREME ERN KS, MAY SATURATE THE COLUMN ENOUGH FOR A LIGHT RAIN CHANCE ALONG THE KS/MO BORDER. SO WILL KEEP SOME LOW POPS IN THIS AREA, WITH MOST OF THE PRECIP MAINLY FALLING IN WRN MO. TEMPS WILL BE TRICKY TODAY AS WARM ADVECTION AHEAD OF THE LEE TROF IS TEMPERED SOMEWHAT AS MID LEVEL CLOUDS REMAIN IN PLACE. BIG CHANGES HEADED FOR THE AREA TONIGHT, AS A STRONG PACIFIC COLD FRONT CRASHES ACROSS THE AREA. MODELS FAIRLY CONSISTENT, ON THE TIMING OF THIS FRONT, REACHING CEN KS BY 06Z/TUE, AND THE REST OF THE AREA BY 12Z/TUE MORNING. NOT ALOT OF MOISTURE ASSOCIATED WITH THE FRONT, BUT STRONG DYNAMICS WILL PROBABLY BE ENOUGH FOR SOME POST FRONTAL LIGHT RAIN DUE TO RAPID RISING THETA SURFACES SQUEEZING OUT ANY MOISTURE IT CAN. COULD ALSO SEE SOME FLURRIES MIX WITH THE RAIN IN CEN KS BETWEEN 06-12Z/TUE AS ICE CRYSTAL FORMATION IS POSSIBLE WITH THE COLD AIRMASS BEHIND THE FRONT. DRY LOW LAYERS WILL HELP COOL THE LOW LAYERS FOR SOME OF THIS SNOW TO ACTUALLY REACH THE GROUND WITH ANY SNOW THAT MAKES IT TO THE GROUND JUST BLOWING AROUND IN THE GUSTY WINDS. THE WINDS WILL BE THE MAIN PROBLEM WITH THIS POTENT SYSTEM, WITH MODELS SUGGESTING WINDS JUST OFF THE SURFACE OF 50-60KTS. EXPECT SOME OF THESE STRONG WINDS TO MIX TO THE SURFACE AND PRODUCE GUSTY WINDS TO 40-45 MPH, WITH LOTS OF MOMENTUM TRANSFER CAUSED BY THE DOWNGLIDE FOR A FEW HOURS AFTER THE FRONTAL PASSAGE. SO WILL ISSUE A WIND ADVISORY FOR ALL OF CEN/SRN KS FOR TONIGHT INTO THE MORNING HOURS TUES. WILL HAVE TO KEEP AN EYE ON THIS FOR POSSIBLE UPGRADE TO HIGH WIND WARNING IF MOMENTUM TRANSFER CAN BE MAXIMIZED. TUE AND TUE NIGHT: DO NOT EXPECT TEMPS TO MOVE MUCH DURING THE DAY ON TUES, EVEN WITH DRY SLOT MOVING ACROSS THE AREA AFTER THE FRONTAL PASSAGE CLEARING OUT THE CLOUDS. LOTS OF COLD ADVECTION BEHIND THE SYSTEM WILL KEEP A LID ON TEMPS EVEN WITH SUNSHINE RETURNING AND SOME DOWNSLOPE NOTED IN CEN KS. CANADIAN HIGH PRESSURE BUILDS INTO THE AREA FOR TUE NIGHT, WITH SOME OF THE CHILLIEST TEMPS OF THE SEASON EXPECTED. BREEZY WINDS WILL KEEP TEMPS FROM REALLY DROPPING OFF, WITH BEST CHANCE FOR GOOD RADIATIONAL COOLING OCCURRING IN CEN KS. WED-SAT: A SERIES OF CLIPPER TYPE SYSTEMS STAYS NORTHEAST OF THE AREA IN THE NORTHWEST UPPER LEVEL FLOW DURING THIS TIME FRAME. WILL SEE A COLD FRONT PUSH ACROSS THE AREA LATE THU, BUT MOISTURE WILL BE LIMITED OR NILL AS SURFACE RIDGE LOCATED ACROSS TX WILL KEEP MOISTURE RETURN TO A MINIMUM. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 63 39 45 25 / 0 40 10 0 HUTCHINSON 63 38 45 24 / 0 40 10 0 NEWTON 62 38 45 25 / 0 40 10 0 ELDORADO 62 41 45 26 / 5 40 10 0 WINFIELD-KWLD 64 42 46 26 / 5 40 10 0 RUSSELL 61 33 43 21 / 0 30 0 0 GREAT BEND 62 34 44 22 / 0 30 5 0 SALINA 61 36 44 22 / 0 40 10 0 MCPHERSON 61 37 44 24 / 0 40 10 0 COFFEYVILLE 62 44 49 27 / 20 40 30 0 CHANUTE 61 43 48 27 / 10 40 30 0 IOLA 61 43 48 26 / 10 40 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MIDNIGHT TUESDAY TO NOON TUESDAY FOR KSZ032- 033-047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Nov 13, 3:35 PM CST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 335 PM CST SUN NOV 13 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 335 PM CST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A POWERFUL COLD FRONT WILL RACE THROUGH THE AREA MONDAY NIGHT. THIS FRONT IS EXPECTED TO MOVE THROUGH CENTRAL KANSAS AROUND MIDNIGHT AND PUSH THROUGH THE REMAINDER OF THE AREA BY DAYBREAK. A STRONG NORTHWEST WIND WILL DEVELOP BEHIND THIS FRONT WITH WIND SPEEDS OF 25 TO 35 MPH EXPECTED. A FEW GUSTS TO 50 MPH WILL ALSO BE POSSIBLE. THE STRONG NORTHWEST WIND WILL PERSIST THROUGH THE DAY TUESDAY. STAY TUNED TO LATER OUTLOOKS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:48 PM CST | High Wind Warning | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.